Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sexually active, took shot to prevent pregnancy. Feel dizzy, nausea, tired, having delayed periods. Test negative. Reasons ?

hi ive been sexually active with my bf i took the shoot to prevent myself from having babys but i missed my last one on the 11th of august and i havent been feeling good lately i took 3 pregnacy test and they were negative but i still feel disy, nausis and very tired i also havent gotten my period and im 10 days late
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description I am thinking that you are using depo shot for prevention of pregnancy.
Usually if you do not take the shot at expected time, complete protection from the pregnancy can not be guaranteed.
And the other things also to be considered are, irregularity in periods is common while being on shot and urine pregnancy test kit may not detect early pregnancy sometimes.
So, you once consult gynecologist, get examined and go for blood test for pregnancy.
If the test comes negative, you can take tablets to induce withdrawal bleeding with her advice.
And after starting of the withdrawal bleeding, you can go for some contraceptive method according to your wish.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor